# SDR 20000622SH008

- Difficulty date: October 5, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N2063X
- Make and model: Hughes 269C1
- Aircraft serial: 0091
- Engine: Lyc HO360C1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing Cage
- Part number: LW15416
- Condition: Cracked
- Location: Maneto
- Part time: 598 hours
- Component: Magneto, Slick
- Component part number: 4370L
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING CAGE CRACKED AND CAME APART DURING OPERATION.  RIVETING MARKS SEEMS TO HAVE BEEN THE ORIGIN OF CRACKS FOUND IN SIMILAR FAILURES IN THE PAST.  (X)
